# SDR AALA202104169002

- Difficulty date: April 15, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N833AA
- Make and model: Boeing 787-9
- Aircraft serial: 40645
- Aircraft time: 12,725 hours, 1,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: B3856904
- Part serial: 00004990
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 7,468 hours, 883 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS WILL NOT TURN OFF. REPLACED MAIN BATTERY AND OPS CHECKED EMERGENCY LIGHTS IAW AMM 33-51-00.
